Is nose bleeds a side effect of ecosprin during pregnancy and is it safe to continue the medicine?
User rating for this question
Hi Doctor Iam pregnant with my second baby and currently on my 26th week everything is normal and last week during my check up my BP was 70/110 but since I developed BP in my 8th month end in my first pregnancy , my doc adviced me to have Ecospirin75 along with meals in the afternoon so that BP stays normal like this throughout my current pregnancy I dont have any other side affects but noticed my nose bleeds at times - is this side affect of ecosprin ? Is it safe to continue with this medicine - wanted an opinion before asking my doc
Posted Wed, 22 Jan 2014 in Pregnancy
Answered by Dr. Rhea Chanda 43 minutes later
Brief Answer: ecospirin not for bp Detailed Answer: Hello, ecospirin is not a medication given for bp. Its a blood thinner thats given sometimes in high risk pregnancy to keep placental circulation. I can understand that its been given to you due to your age. But its usually not given for bp control. As far as that is concerned, since your last bp reading was normal i dont see the need for medication at present. Weekly bp monitoring till term is what i recommend. Any increase in bp above 140/90 meds should be started. Bleeding nose is a side effect of ecospirin. Tell your doctor about it. It should be stopped by 34th week.
Follow-up: Is nose bleeds a side effect of ecosprin during pregnancy and is it safe to continue the medicine? 10 minutes later
Thanks for the advice I started having Ecospirin75 only yesterday and was anxious becos of the nose bleed - although it is mild ( Is there anything to worry abt the nose bleed :( ) ..Also is age an issue for second pregnancy too when everything is normal so far ! I do measure my BP at home and its been normal - same with sugar Thanks for your advice doctor, will check back with my doc and take her advice Thanks for the guidance
Answered by Dr. Rhea Chanda 11 minutes later
Brief Answer: happy to help Detailed Answer: There should be no problems if your sugar and bp are normal . Keep monitoring yourself. Complications like pressure and sugar occur more in advanced age i. So we want to monitor your well . Other than that you should be fine .
People also viewed
- Is azoran medicine safe during pregnancy
- Elogen medicine pregnancy side effects
- Is stuffy or runny nose a side effect of qsymia?
- Is inability to speak a side effect of premarin?
- Is cough or sore throat a side effect of qsymia?
- Is shortness of breath a side effect of reclast?
- Side effects of medicine ecosprin n progynova
- 37 weeks pregnant feeling nauseous
- Gurgling stomach during pregnancy 37 weeks
- Migraine medicine safe during pregnancy
- At 37 weeks underware feel moist
- 37 weeks pregnant legs feeling weak
- 37 weeks pregnant feel lump inside vagina
- Is black, tarry stools a side effect of provera?
- Is mazocan medicine safe during pregnancy